Narrow Results Clear All
Search results for "Provider-Patient Communication"
Cases & Commentaries
- Web M&M
Harriette Gillian Christine Van Spall, MD; Robby Nieuwlaat, PhD; and R. Brian Haynes, MD, PhD; July 2011
A man with HIV disease and a recent diagnosis of CNS toxoplasmosis presented to the ED for the third time in two weeks with headaches, seizures, and right-sided weakness. Physicians pursued a workup for treatment-resistant toxoplasmosis or another brain disease, but discovered that the patient had run out of his toxoplasmosis medications.
Journal Article > Review
Ostini R, Jackson C, Hegney D, Tett SE. Med Care. 2011;49:24-36.
Clinicians often must have patients discontinue taking inappropriate or potentially harmful medications, in order to minimize adverse effects or eliminate drug–drug interactions. This systematic review found several potentially effective strategies for withdrawing such prescriptions.